MathSciNet Relay Station
MathSciNet bibliographic data
MR2878238 93D05 (60H10 93E15)
Chen, Weisheng; Jiao, L. C. Finite-time stability theorem of stochastic nonlinear systems. Automatica J. IFAC 46 (2010), no. 12, 2105–2108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement